# SDR FDEA201410153171

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027300000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOOR PANEL BETWEEN FRAME 57.1 - 58 RT SIDE BETWEEN BL -Y450 & -Y953 CRACKED AROUND FLOOR ADAPTER.  REMOVED FLOOR PANEL IAW AMM 53-10-25-04.  FABRICATED NEW PANEL ON T14 1097713, PANEL 252GF.  INSTALLED PANEL AT FRAME 57.1- 58 RT SIDE BETWEEN BL -Y450 & -Y953 IAW AMM 53-10-25-04.  MAJOR REPAIR.
